Title of article
A SHORT PROOF OF A RESULT OF NAGEL
Author/Authors
Shirmohammadi، N نويسنده Department of Mathematics, University of Tabriz, P.O.Box 51666-16471, Tabriz, Iran. ,
Issue Information
دوفصلنامه با شماره پیاپی 0 سال 2016
Pages
5
From page
211
To page
215
Abstract
Let (R;m) be a Gorenstein local ring, and M and N
be two nitely-generated modules over R. Nagel proved that if M
and N are in the same even liaison class, then one has Him
(M)
= Him
(N) for all i < dimM = dimN. In this paper, we provide a
short proof to this result.
Journal title
Journal of Algebraic Systems
Serial Year
2016
Journal title
Journal of Algebraic Systems
Record number
2389285
Link To Document